A 37-year-old female asked:
Disclaimer

I have a weird feeling going through my body like electric is this because im coming of venafaxine?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
Very likely: This electric jolting sensation is often a symptom of ssri (selective serotonin reuptake inhibitor) discontinuation syndrome. It tends to be more prominent with effexor (venlafaxine). Let your doctor know - possibly your taper could be slowed.
Answered on Mar 30, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Natalie Sieb
13 years experience in Family Medicine
No change: Effexor (venlafaxine) is metabolized through the liver and does travel through your bloodstream. It is not harbored much at all by your fat cells so i ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Pamela Pappas
41 years experience in Psychiatry
6-8 weeks: Antidepressants generally show their effectiveness within 6-8 weeks. I am not sure how long you were on your previous dose of venlafaxine, or exactly ... Read More
A 30-year-old female asked:
Dr. Cyma Khalily
34 years experience in Psychiatry
POSSIBLY: I would have to say that the side effects are possible. Dose is important so start at a low dose and take after food. Also the extended release capsul ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month